A varying-coefficient panel data model with fixed effects: theory and an application to US commercial banks

Feng, Guohua, Gao, Jiti, Peng, Bin and Zhang, Xiaohui 2017, A varying-coefficient panel data model with fixed effects: theory and an application to US commercial banks, Journal of econometrics, vol. 196, no. 1, pp. 68-82, doi: 10.1016/j.jeconom.2016.09.011.

Attached Files
Name Description MIMEType Size Downloads

Title A varying-coefficient panel data model with fixed effects: theory and an application to US commercial banks
Author(s) Feng, Guohua
Gao, Jiti
Peng, BinORCID iD for Peng, Bin orcid.org/0000-0003-4231-4713
Zhang, Xiaohui
Journal name Journal of econometrics
Volume number 196
Issue number 1
Start page 68
End page 82
Total pages 15
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-01
ISSN 0304-4076
1872-6895
Keyword(s) Categorical variable
Estimation theory
Nonlinear panel data model
Returns to scale
Language eng
DOI 10.1016/j.jeconom.2016.09.011
Indigenous content off
Field of Research 1403 Econometrics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30124455

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 25 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 02 Jul 2019, 20:36:18 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.